# SDR CALA2014030400278

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 39,429 hours, 15,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 64495
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R AFT RT EMERGENCY EXIT POWER SUPPLY BATTERY PACK M1672 IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
